# SDR 05FDEA01145

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, FLOOR SUPPORT AT STA 1911 LBL 22 TO 28 FOUND VARIOUS PLACES OF CORROSION AS MARKED.  CORROSION ON FLOOR SUPPORT AT STA 1911 RBL 22 TO LBL 28. REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-00-01 FIG. 4 VOL I. DISCREPANT FLOOR SUPPORT FROM STA 1887 TO 2007 RBL 22 TO LBL 28 REMOVED AS PER SRM 51-31-01 VOL II.   NEW FLOOR SUPPORT REWORKED FROM S3932107-7075T6511 AS PER DRAWING AGA 7497 AND HOLES PICK UP AS PER SRM 51-31-01 VOL II. NEW FLOOR SUPPORT REPROTECTED AND PART MARKED FX AGA 7497-503 AS PER GMM 7-0-1001. NEW FLOOR SUPPORT LOCATED AND  INSTALLED FROM STA 1887 TO 2007 LBL 22 TO 28 AS PER SRM 51-31-01VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
